Note on the multidimensional Gebelein inequality

Volume 40 / 2013

Marek Beśka, Agnieszka Wałachowska Applicationes Mathematicae 40 (2013), 91-97 MSC: Primary 60E15; Secondary 60F15. DOI: 10.4064/am40-1-5

Abstract

We generalize the Gebelein inequality for Gaussian random vectors in $\mathbb {R}^d$.

Authors

  • Marek BeśkaFaculty of Applied Mathematics
    Gdańsk University of Technology
    Narutowicza 11/12
    80-233 Gdańsk, Poland
    e-mail
  • Agnieszka WałachowskaFaculty of Applied Mathematics
    Gdańsk University of Technology
    Narutowicza 11/12
    80-233 Gdańsk, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image